# SDR USAA920081693

- Difficulty date: September 17, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 55,636 hours, 37,892 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6520723
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT FPBH MAJOR REPAIR JOB CARD NR 03T20953001.  CRACK IN FORWARD CARGO DOOR CUTOUT AFT FRAME BS492, S24R.  REPAIRED FORWARD CARGO DOOR CUTOUT AFT FRAME BS492, S24R IAW US AIRWAYS ER NR 111638.
